Title: The mean curvature of the second fundamental form of a hypersurface
Authors: Haesen, Stefan ×
Verpoort, Steven #
Issue Date: 2010
Publisher: Springer Verlag
Series Title: Beiträge zur Algebra und Geometrie vol:51 issue:1 pages:155-169
Abstract: An expression for the first variation of the area functional of the second fundamental form is given for a hypersurface in a semi-Riemannian space. The concept of the ''mean curvature of the second fundamental form'' is then introduced for hypersurfaces in semi-Riemannian spaces. Some characterisations of extrinsic hyperspheres in terms of this curvature are given.
ISSN: 0138-4821
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Geometry Section
Algebra Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.